Authors: Ivković, Stefan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On compressions and generalized spectra of operators over C∗-algebras
Journal: Annals of Functional Analysis
Volume: 11
First page: 505
Last page: 522
Issue Date: 1-Jan-2020
Rank: M22
ISSN: 2639-7390
DOI: 10.1007/s43034-019-00034-z
Abstract: 
In the classical operator theory, there are several versions of spectra, related to special classes of operators (Fredholm, semi-Fredholm, upper/lower semi-Fredholm, etc.). We generalize these notions for adjointable operators on Hilbert C∗-modules replacing scalars by the center of the algebra, and show that most relations between these spectra are still true for these generalized versions. The relation between these spectra of an operator and those of its compressions is also transferred to the case of Hilbert C∗-modules.
Keywords: Compressions | Hilbert C*-modules | Semi-Fredholm operators | Weyl spectrum
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

1
checked on Feb 28, 2024

Page view(s)

49
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.